# SDR CALA0300593

- Difficulty date: October 13, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N14653
- Make and model: Boeing 737524
- Aircraft serial: 28914
- Aircraft time: 16,056 hours, 8,661 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1INCH CRACK IN LT PYLON RT SIDE VERTICAL CHANNEL THAT FORWARD END PANEL NR 5843R AND AFT END OF PANEL NR 5842R ATTACHES TO.   A NEW SPLICE PLATE WAS INSTALLED IAW SRM 51-40-02.
